# SDR DLM88030326

- Difficulty date: April 2, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 39,160 hours, 31,614 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: P240002080240HH
- Condition: Leaking
- Location: Lt Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT LT HYD QTY AND PRESS DROPPED TO ZERO QTY BEGAN TO RISE ON ARRIVAL CVG, 4 QTS APPROACH 9 QTS ON SHUTDOWN PUMP OFF.  REPLACING LINE P/N 299600044 LT ENG PRESS FLEX LINE.
